Truncated theta series and a problem of Guo and Zeng

George E. Andrews, Mircea Merca

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

We provide partition-theoretic interpretation of two truncated identities of Gauss solving a problem by Guo and Zeng. We also reveal that these results, together with our previous truncation of Euler's pentagonal number theorem, are essentially corollaries of the Rogers–Fine identity. Finally we examine further positivity questions related to the partition function.

Original languageEnglish (US)
Pages (from-to)610-619
Number of pages10
JournalJournal of Combinatorial Theory. Series A
Volume154
DOIs
StatePublished - Feb 2018

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Truncated theta series and a problem of Guo and Zeng'. Together they form a unique fingerprint.

  • Cite this